Geometric function theory and Smale's mean value conjecture

Ege Fujikawa, Toshiyuki Sugawa

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

We improve an estimate of the constant in Smale's mean value conjecture, by using the Bieberbach theorem for coefficients of univalent functions and an estimate of the hyperbolic density of a certain simply connected domain.

Original languageEnglish
Pages (from-to)97-100
Number of pages4
JournalProceedings of the Japan Academy Series A: Mathematical Sciences
Volume82
Issue number7
DOIs
Publication statusPublished - 2006 Nov 8
Externally publishedYes

Keywords

  • Critical point
  • Hyperbolic density
  • Polynomial
  • Univalent function

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Geometric function theory and Smale's mean value conjecture'. Together they form a unique fingerprint.

  • Cite this